A semi-parametric model for multivariate extreme values

Dixon, Mark J., Tawn, Jonathan A. . Statistics and Computing 1995. 5 (3) :215-225

Locate this article in:

Bibtex

@article{CIS-129286,
  Author = {Dixon, Mark J. and Tawn, Jonathan A.},
  Title = {A semi-parametric model for multivariate extreme values},
  Journal = {Statistics and Computing},
  Volume = {5},
  Number = {3},
  Year = {1995},
  Pages = {215--225},
  Keywords = {Extreme value distribution, Iterative proportional fitting}
}

Similar articles